Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Mar 27, 2009, 4:42 PM CDT for Liberty County, San Jacinto County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2009, 4:42 PM CDT (21:42 UTC)
- Expired
- Mar 27, 2009, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Liberty County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 100 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1993 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHGX 272142
TORHGX
TXC291-407-272215-
/O.NEW.KHGX.TO.W.0007.090327T2142Z-090327T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
442 PM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...
* UNTIL 515 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO
WAS LOCATED NEAR TARKINGTON PRAIRIE...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
TARKINGTON PRAIRIE AND ROMAYOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3025 9506 3041 9509 3050 9479 3049 9473
3026 9465
TIME...MOT...LOC 2141Z 258DEG 26KT 3034 9501
$$2 follow-up statements
000
WWUS54 KHGX 272156
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
456 PM CDT FRI MAR 27 2009
TXC407-272203-
/O.CAN.KHGX.TO.W.0007.000000T0000Z-090327T2215Z/
SAN JACINTO TX-
456 PM CDT FRI MAR 27 2009
...THE TORNADO WARNING FOR SAN JACINTO COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO HAS MOVED OUT
OF THE AREA ALTHOUGH LARGE HAIL IS STILL LIKELY.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3026 9466 3025 9492 3026 9497 3041 9504
3046 9493 3049 9481 3049 9473
TIME...MOT...LOC 2153Z 258DEG 26KT 3036 9491
$$
TXC291-272215-
/O.CON.KHGX.TO.W.0007.000000T0000Z-090327T2215Z/
LIBERTY TX-
456 PM CDT FRI MAR 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR LIBERTY
COUNTY...
AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED JUST NORTHEAST OF TARKINGTON
PRAIRIE...OR 9 MILES EAST OF CLEVELAND...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
ROMAYOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
THIS IS A DANGEROUS SITUATION. TAKE COVER IMMEDIATELY IF YOU ARE IN
THE WARNED AREA. THIS STORM HAS A HISTORY OF BASEBALL SIZED HAIL...
AND NEAR 100 MPH WINDS NEAR CLEVELAND.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3026 9466 3025 9492 3026 9497 3041 9504
3046 9493 3049 9481 3049 9473
TIME...MOT...LOC 2153Z 258DEG 26KT 3036 9491
$$000
WWUS54 KHGX 272217
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
517 PM CDT FRI MAR 27 2009
TXC291-272224-
/O.EXP.KHGX.TO.W.0007.000000T0000Z-090327T2215Z/
LIBERTY TX-
517 PM CDT FRI MAR 27 2009
...THE TORNADO WARNING FOR LIBERTY COUNTY WILL EXPIRE AT 515 PM
CDT...
THE THUNDERSTORM THAT APPEARED TO CONTAIN A TORNADO HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3026 9466 3025 9492 3026 9497 3041 9504
3046 9493 3049 9481 3049 9473
TIME...MOT...LOC 2214Z 258DEG 26KT 3039 9474
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 27, 3:28 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 27, 3:28 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
328 PM CDT FRI MAR 27 2009
.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS OCCURRING OVER SOUTHEAST TEXAS THIS
AFTERNOON AHEAD OF AN APPROACHING DRYLINE AND COLD FRONT. THIS
ACTIVITY IS IN RESPONSE TO A STRONG UPPER LEVEL STORM SYSTEM
TRANSITING ACROSS THE RED RIVER TODAY AND TOMORROW. AT 3PM DRYLINE
WAS APPROACHING OUR WESTERN COUNTIES AND WILL RAPIDLY MOVE EAST
ACROSS THE REGION. SKIES WILL CLEAR RAPIDLY BEHIND THE DRYLINE AND
TEMPERATURES WILL FALL LATER TONIGHT AS THE COLD FRONT MOVES
ACROSS THE AREA. LOW TEMPS TONIGHT STILL LOOK TO DROP INTO THE 40S
WITH UPPER 30S IN OUR NORTHWESTERN COUNTIES. WINDS TONIGHT AND
TOMORROW WILL BE BRISK BUT AT THE MOMENT APPEAR TO REMAIN BELOW
WIND ADVISORY CRITERIA.
AFTER TODAYS ACTIVE WEATHER THE REST OF THE WEEK LOOKS RELATIVELY
BENIGN. RETURN FLOW WILL SET UP AGAIN LATE SUNDAY AND TEMPERATURES
WILL MODERATE AS MOISTURE LEVELS INCREASE. BOTH THE ECMWF AND GFS
ARE ADVERTISING ANOTHER MOVING ACROSS THE AREA ON TUESDAY. IT
LOOKS LIKE THERE MAY BE ENOUGH MOISTURE TO PRODUCE SOME
PRECIPITATION WITH THIS FRONT BUT WILL LEAVE THE CURRENT 20 POPS
IN PLACE FOR NOW. ALL IN ALL A PLEASANT FEW DAYS IN STORE AFTER
TODAYS UNSETTLED WEATHER. 38
&&
.MARINE...
AS PREVIOUSLY ADVERTISED...STRONG COLD FRONT PUSHING ACROSS MARINE
WATERS THIS EVENING WITH VERY TIGHT PRESSURE GRADIENT BEHIND BOUNDARY.
WAVE HEIGHTS WILL RAPIDLY INCREASE ESPECIALLY FOR THE OFFSHORE
WATERS LATE THIS EVENING THROUGH REST OF NIGHT. SCA FOR MARINE
WATERS TONIGHT THROUGH SATURDAY WITH WINDS GRADUALLY WEAKENING LATE
SATURDAY AS HIGH PRESSURE SETTLES OVER REGION. WEAK ONSHORE FLOW
WILL BE EVIDENT LATE IN THE WEEKEND WITH HIGH PRESSURE SHIFTING EAST
OF REGION. ONSHORE FLOW WILL STRENGTHEN EARLY NEXT WEEK IN RESPONSE
TO FALLING PRESSURES OVER THE WESTERN HIGH PLAINS. 37
&&
.AVIATION...
STRONG STORMS CONTINUING TO DEVELOP OVER THE NORTHERN PORTIONS OF
CWFA. WILL CONTINUE WITH TEMPO FOR CXO/UTS AND CLL WITH TSGR
FOR REST OF AFTERNOON. WEAKER CONVECTION DEVELOPING OVER THE
SOUTHERN PORTIONS. WINDS SHOULD BECOME MORE WESTERLY IN DIRECTION
PRIOR TO FRONTAL PASSAGE. FRONT SHOULD MOVE THROUGH CLL LATE THIS
AFTERNOON AND APPROACH CENTRAL PORTIONS OF CWFA INCLUDING IAH BY
MID EVENING. CEILINGS RAPIDLY BREAKING UP ONCE FRONT PASSES THROUGH.
37
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 38 62 34 70 50 / 10 0 0 0 0
HOUSTON (IAH) 42 61 40 69 52 / 20 0 0 0 0
GALVESTON (GLS) 49 62 47 68 61 / 20 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CDT SATURDAY
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 9 PM THIS EVENING TO
MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: GALVESTON
BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CDT SATURDAY
FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...38Hazardous weather outlook, Mar 27, 4:33 AM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 433 AM CDT FRI MAR 27 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-281200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 433 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE SOUTHERN PLAINS TODAY AND TONIGHT AND WILL DRAG A DRYLINE AND COLD FRONT INTO THE REGION THIS AFTERNOON AND EVENING. THESE FEATURES WILL TRIGGER SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE AREA THIS AFTERNOON. ISOLATED SEVERE STORMS WILL BE POSSIBLE EAST OF A BRENHAM TO FREEPORT LINE THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED IN THE WAKE OF THE FRONT THIS EVENING AND TONIGHT. A WIND ADVISORY MAY BE REQUIRED FOR THE COASTAL COUNTIES. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE COASTAL WATERS WHERE GUSTS TO GALE FORCE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.
In the hours before
Special weather statement, Mar 27, 12:29 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1229 PM CDT FRI MAR 27 2009 TXZ196-271830- BRAZOS- INCLUDING THE CITIES OF...COLLEGE STATION...BRYAN 1229 PM CDT FRI MAR 27 2009 ...STRONG THUNDERSTORMS MOVING INTO BRAZOS COUNTY... AT 1230 PM WEATHER SERVICE RADAR INDICATED A LINE OF STRONG STORMS MOVING INTO BRAZOS COUNTY. THESE STORMS WILL BRING HEAVY DOWNPOURS...LIGHTNING...WIND GUSTS TO 40 MPH...AND SMALL HAIL. STAY TUNED TO ANY POSSIBLE WARNINGS SHOULD THE STORM STRENGTHEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.
Local storm report, Mar 27, 1:23 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
123 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 4 SW SNOOK 30.45N 96.51W
03/27/2009 E0.88 INCH BURLESON TX LAW ENFORCEMENT
NICKEL HAIL REPORTED ALONG FM 6O APPROX 3 MI EAST OF HWY
36. RELAYED BY BURLESON COUNTY SHERIFFS OFFICE.
1217 PM FUNNEL CLOUD SNOOK 30.49N 96.47W
03/27/2009 BURLESON TX PUBLIC
PUBLIC REPORTED FUNNEL CLOUD IN SNOOK. RELAYED BY
BURLESON COUNTY SHERIFFS OFFICE.
&&
38Local storm report, Mar 27, 1:55 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 3 ENE MADISONVILLE 30.97N 95.86W
03/27/2009 M0.88 INCH MADISON TX TRAINED SPOTTER
NICKEL SIZED HAIL 3 MILES ENE MADISONVILLE...ON FM 1428.
&&
DHELVYLocal storm report, Mar 27, 3:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
329 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 6 SE NAVASOTA 30.33N 96.02W
03/27/2009 M0.88 INCH GRIMES TX LAW ENFORCEMENT
NICKEL SIZE HAIL AT CAMP ALLEN ON FM 362.
0317 PM HAIL 1 W MAGNOLIA 30.21N 95.77W
03/27/2009 M1.00 INCH MONTGOMERY TX PUBLIC
QUARTER SIZED HAIL 1 MILE WEST OF MAGNOLIA.
&&
DHELVYLocal storm report, Mar 27, 4:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL LAKE CONROE DAM 30.36N 95.56W
03/27/2009 M0.88 INCH MONTGOMERY TX PUBLIC
NICKEL SIZED HAIL AT LAKE CONROE.
0406 PM HAIL CONROE 30.32N 95.47W
03/27/2009 M1.75 INCH MONTGOMERY TX AMATEUR RADIO
GOLFBALL SIZED HAIL IN CENTER OF CONROE.
0407 PM HAIL 4 E CONROE 30.32N 95.40W
03/27/2009 M1.00 INCH MONTGOMERY TX TRAINED SPOTTER
QUARTER SIZED HAIL JUST EAST OF CONROE AT SOUTH LOOP 336
AND FM 3083.
0415 PM HAIL CONROE 30.32N 95.47W
03/27/2009 M0.50 INCH MONTGOMERY TX BROADCAST MEDIA
MARBLE SIZED HAIL IN NORTH SIDE OF CONROE
0422 PM HAIL 5 W CONROE 30.32N 95.56W
03/27/2009 M2.75 INCH MONTGOMERY TX AMATEUR RADIO
BASEBALL SIZED HAIL ON FM 105...5 MILES WEST OF CONROE.
&&
DHELVYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 10:36 AM CDT | Small Craft Advisory | HGX | 34 hr | |
| Mar 27, 11:36 AM CDT | Severe Thunderstorm Warning | HGX | Burleson | 39 min |
| Mar 27, 12:03 PM CDT | Tornado Warning | HGX | Burleson | 27 min |
| Mar 27, 1:41 PM CDT | Tornado Warning | HGX | Houston, Madison | 34 min |
| Mar 27, 2:28 PM CDT | Severe Thunderstorm Warning | HGX | Grimes | 32 min |
| Mar 27, 2:58 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Waller | 32 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Waller | 45 min |
| Mar 27, 3:56 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 34 min |
| Mar 27, 4:19 PM CDT | Tornado Warning | HGX | Liberty, Montgomery, San Jacinto | 26 min |
| Mar 27, 4:30 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 30 min |
| Mar 27, 4:37 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 38 min |
| Mar 27, 5:02 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk | 28 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 47 min |
| Mar 27, 5:24 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 35 min |
| Mar 27, 5:29 PM CDT | Special Marine Warning | HGX | 61 min | |
| Mar 27, 5:56 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 49 min |
| Mar 27, 6:21 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 39 min |
| Mar 27, 6:33 PM CDT | Special Marine Warning | HGX | 57 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.